Posted by Dea
on March 16, 2000 at 23:42:41:
In Reply to: Re: Long Term side Effects of Hydrocortisone & Fludrocortisone posted by may cameron on March 04, 2000 at 16:22:05:
: : Firstly I would say to you, find yourself a better doctor or specialist who tells you everything. I have a great doctor who has educated me very well, he was just a general medical practitioner but he did the extra yards to find out everything about this disease. It's really important to have great faith in your medical practitioner.
I am 47 years old and have had Addisons for about 8 years. My long term effects have been very small - a year-long "sun-tan", weight gain and I'm a salt freak but I'm very well and enjoy everything in life that is possible. I have accepted totally that this is my lot in life and I am happy with myself but I take notice of what my body tells me and adjust my medication to suit.
You must talk to your doctor about what to do in case of crisis - a cold can put you into hospital - and precautions you must take to ensure a crisis does not occur. And most of all, get into every website and book about Addisons.
: : I was diagnosed with Addisons three years ago. In that time, I have received very little information from the consultant in my local hospital. I stumbled across this site and wondered if anybody knows of any long term side affects of takig the
: I was diagnosed 2yrs and also find information from the consultant very vague. still get tierd easily but i have been told this should not happen with the med also sweat really badly to an uncmfortable level.